# SDR 98ZZZX686

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725S
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1161132DG
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW TRAINING, THE EMERGENCY EVACUATION SLIDE MOUNTED TO THE R-2 DOOR FAILED TO INFLATE.  THE EVACUATION SLIDE ASSY HAS BEEN SENT TO THE LAST OVERHAUL/REPAIR AGENCY FOR EVALUATION.  ON 12-26-97, THE EMERGENCY EVACUATION SLIDE FAILED TO INFLATE DURING FLIGHT CREW TRAINING.  THE UNIT WAS SENT TO AN APPROVED OVERHAUL AGENCY FOR EVALUATION.  THE OVERHAUL AGENCY'S FAILURE INSPECTION WAS INCONCLUSIVE IN REGARD TO THE CAUSE OF FAILURE DURING DEPLOYMENT.
